Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1978, Volume 19, Number 6, Pages 1392–1394 (Mi smj6347)  

This article is cited in 1 scientific paper (total in 1 paper)

Notes department

Radical extensions of $PI$-algebras

E. I. Zel'manov


Full text: PDF file (390 kB)

English version:
Siberian Mathematical Journal, 1978, 19:6, 982–983

Bibliographic databases:

UDC: 518.88
Received: 22.12.1976

Citation: E. I. Zel'manov, “Radical extensions of $PI$-algebras”, Sibirsk. Mat. Zh., 19:6 (1978), 1392–1394; Siberian Math. J., 19:6 (1978), 982–983

Citation in format AMSBIB
\Bibitem{Zel78}
\by E.~I.~Zel'manov
\paper Radical extensions of $PI$-algebras
\jour Sibirsk. Mat. Zh.
\yr 1978
\vol 19
\issue 6
\pages 1392--1394
\mathnet{http://mi.mathnet.ru/smj6347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0515192}
\zmath{https://zbmath.org/?q=an:0397.16024}
\transl
\jour Siberian Math. J.
\yr 1978
\vol 19
\issue 6
\pages 982--983
\crossref{https://doi.org/10.1007/BF00972805}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1978HP25500016}


Linking options:
  • http://mi.mathnet.ru/eng/smj6347
  • http://mi.mathnet.ru/eng/smj/v19/i6/p1392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022